# SDR I05R089182

- Difficulty date: August 28, 2003
- Submitted: September 15, 2003
- Operation: Air carrier
- Aircraft: N29LB
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3560
- Aircraft time: 564 hours
- Engine: Tmeca ARRIEL2B
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Indicator
- Part number: 76228310
- Part serial: 0128
- Condition: Inaccurate
- Location: Fuel System
- Part time: 565 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FUEL INDICATOR GIVEING ERRONEOUS READINGS, REPLACED PART.
